Ask Health Experts and Get Answers to Your Health Question ASAP
Do you have nitroglycerin tablets at home?
Have you tried to take any medication for the abnormal sensation?
Did it change the sensation at all?
Is it worse it you drink something?
Is there anything that makes it worse or better?
Do you have a way to check your blood pressure and heart rate?
Ultimately, you should be seen by your cardiology for an EKG to make sure there has not been any changes in your cardiovascular health. A stuck feeling is usually associated with dysphagia or esophageal pain, and occasionally it gets better with nitroglycerin. I would also recommend taking a Tums, Prilosec, or Nexium for acid relux in the meantime while you are scheduling an appointment for EKG.
Please let me know if you have any other questions. If not, please rate my answer so we can close out the question.
Thanks, ***** ***** my service when you have a second so the question can be closed out.
If I have addressed your concerns please take a moment to Rate my service.